I use fentanyl patches for chronic pain. Unfortunately I sweat profusely with very little effort. It it's the worst on my head and back. Nothing I have tried works. I'm tired of being wringing wet with very little effort
Hypercare and some pills that worked a little at first but quickly stopped being effective
Hi. Are you on medications for anything else . Have you had your thyroid checked? How long have you had the sweating for?
Yes I am on several medications for rhumatoid also high blood pressure and nerve damage. I take synthroid for my thyroid which is fairly new. I've been sweating profusly for years and have been taking synthroid for 6 months
Ok. Can you please list your others meds and hoe long you have been on each? Thanks
Yes I am on several medications for rhumatoid also high blood pressure and nerve damage. I take synthroid for my thyroid which is fairly new. I've been sweating profusly for years and have been taking synthroid for 6 monthsAPlaquenl,bystolic ,premarin,noritriptline,lyrica and I have orensia infusions every 4 weeks. The other medications I have been on for at least 7-8years
Thanks. Bystolic, nortryptilline and lyrica can also cause excessive sweating. If you think that the sweating only developed recently and is not related to your drugs, then you just need to treat it symptomatically. There are a number of drugs that help with sweating but since you are on a number of medications, you need to start at low doses and only increase the dose if no side effects. I would suggest oxybutynin 2.5mg three times daily in the fist instance. If you are not experiencing any major side effects you can double the doses in 3-4 weeks, if you find the smaller dose ineffective. You need to get it on prescription. You can read all about the tablet here. http://www.patient.co.uk/medicine/Oxybutynin.htmYou can read about other treatments available here http://dermnetnz.org/hair-nails-sweat/hyperhidrosis.htmlPlease get back if further questions.
MRCP (London, UK), CCT-Dermatology (UK).
No the sweating has been going on for years. I have been taking all the drugs for years also. The only ones that have changed are the bystolic and orensia. But i was sweating before taking them and the sweating didn't change after I took them. The pills that I have tried are white. I will try to get ahold of the name of them. As I said they worked at first then stopped
Ok. Do get back if further questions
I'm sorry to say that I am not satisfied. You didn't tell me anything I couldn't of found out on webmd. I assumed you might have a little more information than a web siteLeslie
well... sites like webmd and dermnet can give extensive information about skin diseases. The sites are written by dermatologists and I would expect such sites to have all the required up to date information. I often give the site links to patients as it is not possible to explain everything in a short paragraph. However a website cannot be a substitute for consulting a doctor, or else there is no need for doctors. The purpose of consulting a dermatologist rather than a website is to decide what treatment (of the available options) is best for your body and how to take the treatment. As I mentioned in my reply, looking at your details and having excluded all other causes, I thought your sweating was probably just related to your constitution/ hormonal changes. Of all the treatments available oxybutynin in my experience is quite effective and in your case needs to be started at low doses. Please feel free to ask further questions if you are not satisfied. That is the whole point of you paying money to consult rather than reading a website. Best wishesDr.Sasi Attili40913.6199720255